Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

August 13, 2021Palm Beach County, Florida

NWS Miami, FL issued this special weather statement at Aug 13, 2021, 10:01 PM EDT for Palm Beach County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2021, 10:01 PM EDT (02:01 UTC)
Expired
Aug 13, 2021, 10:30 PM EDT
In force
29 min
Issued by
NWS Miami, FL
Hail
0.00 in
Wind
30

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 103 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 2.0 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2021-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1664 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2021-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1664 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1004 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

186 
WWUS82 KMFL 140201
SPSMFL

Special Weather Statement
National Weather Service Miami FL
1001 PM EDT Fri Aug 13 2021
 
FLZ067-068-168-140230-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
1001 PM EDT Fri Aug 13 2021

...Strong thunderstorms will impact portions of southern Palm Beach
County through 1030 PM EDT...

At 1001 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from Boynton Beach to
near Loxahatchee NWR. Movement was west at 25 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Boynton Beach, Delray Beach, Wellington, Lake Worth, Ocean Ridge,
Greenacres, Lantana, Atlantis, Loxahatchee NWR, Village Of Golf,
Holey Land Wildlife Refuge, Whisper Walk, Kings Point, Dunes Road,
Hamptons At Boca Raton, Hypoluxo, South Palm Beach, Gulf Stream,
Briny Breezes and Manalapan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2668 8025 2642 8080 2634 8029 2654 7993
TIME...MOT...LOC 0201Z 107DEG 20KT 2653 8008 2642 8030 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

$$

SB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 13, 7:15 PM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Aug 13, 7:15 PM EDT, 2 hours 46 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
715 PM EDT Fri Aug 13 2021

...00z Aviation Update...

.AVIATION(00Z TAFS)...
VFR conditions tonight evolving to a more tricky forecast during
the day Saturday as rainfall from Tropical Depression Fred begins
to move into the region. Terminals will remain on the north and
eastern side of the track so winds will be a more east or
southeast with some gusty conditions during the day on Saturday.
Lower CIGs/Vis expected as bands of rain spread northward. Can't
ignore a low thunder chance in there as well.

&&

.PREV DISCUSSION... (Issued 210 PM EDT Fri Aug 13 2021)

DISCUSSION...

Rest of Today -- A soggy day is forecast for today, with max PoPs
capped at 70 percent for most the area. Generally, the greatest
rain and thunderstorm chances will focus over the interior and
Gulf Coast during the afternoon and evening. Would not be
surprised for additional development in the vicinity of the
western suburbs of the east coast late this afternoon/early this
evening associated with outflows/residual boundaries emanating
from the interior and Gulf Coast convection. Overnight, hi-Res
guidance hints at a band setting up along the east coast, so this
will have to be monitored as well.

A strong storm or two will be possible across inland/Gulf
sections this afternoon with ample diurnal heating and steepening
lapse rates. Fortunately, 500 mb temps are on the warmer side as
a tropical air mass advects into the region. Main hazards will be
lightning, heavy rain and flooding, and gusty winds near 45 mph
with the strongest of storms. Due to heavy rainfall during the
overnight and morning hours today across the east coast,
antecedent soil conditions will not be able to handle abundant
rainfall. 1-hr FFG is a minuscule 1 to 1.5 inches across portions
of coastal Miami-Dade County, with generally 2.5 to 4 inches
elsewhere across the CWA. With that said, tropical hourly rainfall
rates ranging from 3 to 8 inches is possible today and this 1-hr
FFG can easily be exceeded. Remember...turn around, don't drown
when encountering flooded roads. Most flood deaths occur in
vehicles.

This Weekend --

All eyes turn to Tropical Depression Fred this weekend despite it
remaining disorganized. The NHC continues to forecast this system
to slightly strengthen into Tropical Storm status but it will have
to struggle with shear and land interaction. With that said, South
FL is expected to see impacts associated with Fred overnight and
Saturday, including:

Heavy Rainfall/Flooding - Very efficient tropical warm-rain
processes will become realized as this system nears South Florida.
This will favor high instantaneous rainfall rates that could
result in flooding across locations that receive repeated bouts of
rainfall. Region-wide totals of 3-6 inches are possible, while
isolated totals of 8 inches will be possible from tonight through
Sunday. Given these forecast totals, the Weather Prediction
Center continues a Slight Risk for excessive rainfall for most of
South FL Saturday and Sunday.

Wind - Tropical Storm conditions will be possible, particularly
across coastal portions of Miami-Dade, Mainland Monroe, and Collier
Counties where Tropical Storm Watches are already in effect. A
few damaging wind gusts cannot be ruled out in association with
the storm itself, as well as locally strong thunderstorms that may
develop along the periphery of the system.

Tornadoes - A veering of the low-level winds will allow for enhanced
low-level wind shear as well as 0-1 km storm relative helicities of
100-150 m2/s2, which may be supportive of a few tornadoes. Given
this somewhat favorable environment, the Storm Prediction Center
has introduced a marginal risk for severe weather through Sunday
morning.

For more information, visit
www.weather.gov/srh/tropical?office=mfl for the latest graphics,
products, and information regarding Tropical Depression Fred
regarding South FL specifically. As always, you can also visit
nhc.noaa.gov for information from the National Hurricane Center.

Next Week: In the wake of Fred, deep layer ridging will build
back over the region - at least temporarily. Southeasterly low-
level flow will keep plenty of moisture in place for a more
typical summertime pattern to prevail. It should generally consist
of showers and isolated storms moving inland from the Atlantic in
the morning, becoming more robust and widespread as they move
inland through the day/evening.

NHC is monitoring a tropical wave, known as Potential Tropical
Cyclone Seven (PTC Seven), across the central tropical Atlantic.
It currently has a high likelihood of becoming a cyclone within
the next 5 days. At this time, there is uncertainty on overall
track and intensity. Nonetheless, it is a feature that will need
to be watched closely as any number of eventual outcomes are
possible at this time. One thing to consider is the return of
heavy rain and flooding threat mid-late week next week. We
certainly seem to be entering a more active phase in the Atlantic
basin as we continue closer to the climatological peak of
hurricane season.

MARINE...
Marine conditions will rapidly deteriorate ahead of Tropical
Depression Fred. Numerous showers and thunderstorms will be
possible through Sunday. Additionally, a few tornadic waterspouts
and strong/damaging wind gusts could accompany cells embedded
within the rainbands associated with this system. Wave heights of
4-6 feet will be possible across the local waters as well,
primarily for Saturday as the system nears South Florida. Wave
heights should subside and conditions should gradually improve
across the region by Sunday night into early next week.

HYDROLOGY...
Area-wide rainfall totals of 3 to 6 inches and isolated totals of
8 inches will be possible through Sunday, primarily in
association with Tropical Depression Fred. The antecedent rainfall
in some locations in conjunction with these forecast totals has
prompted the Weather Prediction Center to continue a marginal
risk for excessive rainfall today, and a slight risk for excessive
rainfall for most of the region from Saturday through Sunday.
Recently saturated urban and poorly drained locations will be most
vulnerable to flash flooding through this weekend.

BEACHES...
Strong easterly flow will accompany Tropical Depression Fred.
This will favor a high risk for rip currents along the Atlantic
beaches through at least Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            77  85  78  88 /  60  80  70  70
West Kendall     76  85  77  89 /  60  80  80  70
Opa-Locka        77  85  77  89 /  60  80  70  70
Homestead        76  85  77  88 /  70  80  80  70
Fort Lauderdale  79  85  78  87 /  60  80  70  70
N Ft Lauderdale  79  86  78  87 /  60  80  70  70
Pembroke Pines   77  84  76  87 /  60  80  70  70
West Palm Beach  78  88  77  88 /  70  80  70  70
Boca Raton       79  86  78  88 /  70  80  70  70
Naples           76  88  75  88 /  40  80  80  80

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Sunday evening for FLZ063-066>075-168-
     172>174.

     Tropical Storm Watch for FLZ069-075-174.

     High Rip Current Risk through Monday morning for FLZ168-172-173.

AM...Small Craft Advisory from 11 PM this evening to 11 PM EDT
     Saturday for AMZ630-651-671.

     Small Craft Advisory from 8 AM to 11 PM EDT Saturday for AMZ650-
     670.

GM...Tropical Storm Warning for GMZ656-657-676.

&&

Update/Aviation...Frye
Tonight/Saturday and Marine...Fell
Saturday Night through Friday...Fell

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Aug 13, 4:48 PM EDT, 5 hours 13 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
448 PM EDT Fri Aug 13 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
140900-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
448 PM EDT Fri Aug 13 2021

...Strong Storms and Flooding Possible This Afternoon..
...Tropical Storm Conditions and Flooding Possible Tonight...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Rip currents: A high risk for rip currents is forecast along all
Atlantic beaches.

Thunderstorms: Scattered to numerous storms are expected the rest of
today and into tonight. The primary threats will be locally strong
wind gusts, frequent lightning, and localized flooding.

Flooding: While isolated flooding will be possible with the heaviest
rain producing storms this afternoon, especially along coastal
Miami- Dade County, the bulk of the threat will hold off until
tonight when rain associated with Fred begins to move ashore along
the Atlantic coast.

Waterspouts: Waterspouts will be possible with showers and
thunderstorms across all local waters.

Wind: A few storms could become strong and may be capable of
producing wind gusts in excess 45 mph.

Tornadoes: Tornadoes are possible tonight as Tropical Depression Fred
approaches South FL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Tropical Depression Fred, although disorganized this afternoon, is
expected to strengthen into a Tropical Storm tonight. Confidence is
relatively high in the general track and intensity forecast as Fred
moves through the Straits and across the Keys this weekend.

The main threat from Fred to the local area will be the potential
for localized flooding from excessive rainfall. A Flood Watch is in
effect from tonight through Sunday night.

Sustained tropical storm force winds are most likely over our Gulf
waters and the immediate southwest coast. Elsewhere, tropical storm
force winds will be most likely in occasional gusts.

A few tornadoes will be possible as Fred moves through the eastern
Gulf.

Poor marine and beach conditions are also expected, with a
heightened risk for rip currents and elevated surf along the Atlantic
coast (especially on Saturday).

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Fell

In the hours before

Special weather statement, Aug 13, 6:23 PM EDT, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Miami FL
623 PM EDT Fri Aug 13 2021

FLZ063-066-132300-
Hendry FL-Glades FL-
623 PM EDT Fri Aug 13 2021

...Strong thunderstorms will impact portions of northwestern Hendry
and southwestern Glades Counties through 700 PM EDT...

At 623 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near Ortona to 6 miles north of Felda. Movement was
west at 20 mph.

HAZARD...Funnel clouds, winds in excess of 40 mph, and pea size
         hail.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Labelle, Moore Haven, Palmdale, Port La Belle, Ortona, Muse, Keri and
Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2703 8141 2686 8107 2667 8117 2654 8134
      2656 8157 2691 8156 2703 8145
TIME...MOT...LOC 2223Z 107DEG 16KT 2683 8127 2663 8145

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SB
Special weather statement, Aug 13, 7:02 PM EDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Miami FL
702 PM EDT Fri Aug 13 2021

FLZ063-066-070-132330-
Hendry FL-Inland Collier County FL-Glades FL-
702 PM EDT Fri Aug 13 2021

...Strong thunderstorms will impact portions of northwestern Hendry
and southwestern Glades Counties through 730 PM EDT...

At 702 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near Muse to near Southwest Florida Airport. Movement
was west at 15 mph.

HAZARD...Funnel clouds and winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Labelle, Port La Belle, Ortona and Muse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2690 8156 2687 8117 2667 8132 2650 8152
      2649 8156
TIME...MOT...LOC 2302Z 086DEG 14KT 2681 8147 2654 8168

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

SB
Special weather statement, Aug 13, 9:09 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Miami FL
909 PM EDT Fri Aug 13 2021

FLZ073>075-140145-
Mainland Monroe FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-
909 PM EDT Fri Aug 13 2021

...Strong thunderstorms will impact portions of northern Mainland
Monroe and central Miami-Dade Counties through 945 PM EDT...

At 909 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 6 miles southwest of
Intersection Krome And Kendall Drive to 6 miles south of Shark Valley
Obs Tower. Movement was west at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
The Redland, Richmond West, Shark Valley Obs Tower, Country Walk,
West Perrine, Everglades National Park, Inlikita and South Miami
Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2560 8037 2548 8074 2559 8128 2576 8079
TIME...MOT...LOC 0109Z 100DEG 27KT 2563 8057 2556 8076

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SB
Special weather statement, Aug 13, 9:12 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Miami FL
912 PM EDT Fri Aug 13 2021

FLZ067-071-072-172-140200-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Inland Palm Beach County FL-
912 PM EDT Fri Aug 13 2021

...A gusty shower will impact portions of northern Broward County
through 1000 PM EDT...

At 911 PM EDT, National Weather Service meteorologists were tracking
a gusty shower over Plantation, moving west at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach, Davie,
Plantation, Sunrise, Deerfield Beach, Tamarac, Margate, Lighthouse
Point, Lauderdale-By-The-Sea, Lauderhill, Weston, Coconut Creek,
Oakland Park, North Lauderdale, Lauderdale Lakes, Dania Beach and
Cooper City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2625 8003 2600 8008 2611 8048 2636 8037
TIME...MOT...LOC 0111Z 104DEG 25KT 2611 8024

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SPM
Special weather statement, Aug 13, 9:12 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Miami FL
912 PM EDT Fri Aug 13 2021

FLZ071>074-173-140145-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
912 PM EDT Fri Aug 13 2021

...Strong thunderstorms will impact portions of northern Miami-Dade
and south central Broward Counties through 945 PM EDT...

At 912 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from Miami International
Airport to West Kendall. Movement was west at 30 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Miami, Hialeah, Miramar, Miami Beach, Coral Gables, South Miami,
Kendall, Doral, Miami Lakes, Hialeah Gardens, Pinecrest, Miami
Springs, Sweetwater, West Miami, Medley, Westchester, Gladeview,
Glenvar Heights, University Of Miami and Zoo Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2600 8050 2576 8081 2560 8037 2570 8020
      2581 8014
TIME...MOT...LOC 0112Z 111DEG 25KT 2579 8027 2568 8042

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

SB
Special weather statement, Aug 13, 10:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
1001 PM EDT Fri Aug 13 2021

FLZ067-068-168-140230-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
1001 PM EDT Fri Aug 13 2021

...Strong thunderstorms will impact portions of southern Palm Beach
County through 1030 PM EDT...

At 1001 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from Boynton Beach to
near Loxahatchee NWR. Movement was west at 25 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Boynton Beach, Delray Beach, Wellington, Lake Worth, Ocean Ridge,
Greenacres, Lantana, Atlantis, Loxahatchee NWR, Village Of Golf,
Holey Land Wildlife Refuge, Whisper Walk, Kings Point, Dunes Road,
Hamptons At Boca Raton, Hypoluxo, South Palm Beach, Gulf Stream,
Briny Breezes and Manalapan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2668 8025 2642 8080 2634 8029 2654 7993
TIME...MOT...LOC 0201Z 107DEG 20KT 2653 8008 2642 8030

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

SB

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:13 PM EDTSpecial Marine WarningMFL32 min
Aug 13, 8:24 PM EDTSpecial Marine WarningMFL51 min
Aug 13, 9:09 PM EDTSpecial Weather StatementMFLMiami-Dade, Monroe36 min
Aug 13, 9:12 PM EDTSpecial Weather StatementMFLBroward48 min
Aug 13, 9:12 PM EDTSpecial Weather StatementMFLMiami-Dade33 min
Aug 13, 9:18 PM EDTSpecial Marine WarningMFL27 min
Aug 13, 9:46 PM EDTSpecial Marine WarningMFL44 min
Aug 13, 10:53 PM EDTSpecial Marine WarningMFL37 min
Aug 13, 11:39 PM EDTAreal Flood AdvisoryMFLPalm Beach111 min
Aug 14, 12:52 AM EDTAreal Flood AdvisoryMFLPalm Beach113 min
Aug 14, 2:19 AM EDTSpecial Marine WarningMFL26 min
Aug 14, 11:34 AM EDTSpecial Marine WarningMFL116 min
Aug 14, 12:05 PM EDTSpecial Marine WarningMFL55 min
Aug 14, 12:17 PM EDTSpecial Marine WarningMFL88 min
Aug 14, 12:28 PM EDTSpecial Weather StatementMFLBroward47 min
Aug 14, 12:30 PM EDTSpecial Weather StatementMFLCollier60 min
Aug 14, 12:31 PM EDTSpecial Marine WarningMFL59 min
Aug 14, 1:05 PM EDTSpecial Weather StatementMFLBroward10 min
Aug 14, 1:21 PM EDTSpecial Marine WarningMFL114 min
Aug 14, 1:47 PM EDTAreal Flood AdvisoryMFLCollier3 hr
Aug 14, 1:51 PM EDTSpecial Weather StatementMFLCollier54 min
Aug 14, 2:00 PM EDTSpecial Marine WarningMFL60 min
Aug 14, 2:19 PM EDTAreal Flood AdvisoryMFLPalm Beach56 min
Aug 14, 3:15 PM EDTSpecial Marine WarningMFL60 min
Aug 14, 3:28 PM EDTSpecial Weather StatementMFLBroward47 min
Aug 14, 5:59 PM EDTSpecial Marine WarningMFL61 min
Aug 14, 6:46 PM EDTSpecial Marine WarningMFL29 min
Aug 14, 6:57 PM EDTSpecial Marine WarningMFL63 min
Aug 14, 7:14 PM EDTSpecial Weather StatementMFLMiami-Dade31 min
Aug 14, 7:16 PM EDTSpecial Marine WarningMFL29 min
Aug 14, 7:31 PM EDTSpecial Weather StatementMFLMonroe44 min
Aug 14, 7:55 PM EDTSpecial Marine WarningMFL65 min
Aug 14, 7:59 PM EDTSpecial Weather StatementMFLMiami-Dade46 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.